Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Periodic swelling on either side of nose, bump near the eye that gradually subsides, diagnosed with food allergies, sinusitis. Alarming?

I have periodic swelling on either side of my nose . It s strange. sometimes it s a bit itchy, othe rtimes I don t even feel it. I ll notice a little bump on the outside near my eye and it will get larger and larger then gradually go down. I have food allergies and chronic sinusitis ...I told my physician and he seemed like it wasn t a big deal. Should I worry?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is nothing to worry about these are related to sinusitis and rhinitis that is causing itch nose.
You can just use simple antihistamines such as combination of loratidine and pseudoephedrine for itch nose and lump near the eyes.
This will respond a great deal after initial dose.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor